# SDR UPS04443041

- Difficulty date: August 19, 2004
- Submitted: September 3, 2004
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 1
- Aircraft time: 77,131 hours, 17,128 cycles
- Engine: Pwa JT9D7Q
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, U/D BS 420-460 LBL 56 INCHES SEAT TRACK CORROSION FOUND.     CORROSION REMOVED IAW SRM 51-10-01, CORROSION BLEND OUT 0.040 INCH X 2 INCH X 10 INCH EXCEED SRM 53-10-01 FIG 1 LIMITS, SEAT TRACK REPLACED IAW SRM 51-10-01 PG 8, AND CIC APPLIED IAW EO NR M-5100-2780E.
